# SDR A8ZR20180822001

- Difficulty date: May 2, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT BS 310, STRINGER 25S -1.5,   MEASURES .70 L X .65 W X .004 D.  REFORMED TO OROGONAL CONTOUR WITH NO MATERIAL LOSS OR CRACKING CONSIDERED ACCEPTABLE IAW EA 42-2018-045, REV B.
